Manufacturer Ikeda Mohando
● It works quickly on "itch" and firmly on "swelling and redness".
The mechanisms that cause these symptoms are different.
Liquid Muhi S2a contains two different active ingredients that act on each mechanism.
(1) For itching: diphenhydramine hydrochloride is effective
(2) For inflammation that causes swelling and redness: Dexamethasone acetate is effective
●It is a liquid with a good feeling of use.
・Provides a sharp cooling sensation.
・Since it has a refreshing herbal scent, you can use it without worrying about your surroundings.
Expiration date of medicine
Unless otherwise specified, we sell pharmaceutical products with an expiration date of one year or more.
For items within one year, the expiry date is indicated.
Antipruritic anti-inflammatory drug
How to use, usage and precautions
Apply an appropriate amount to the affected area several times a day.
Notes on usage
(1) When used by children, use under the supervision of a guardian. The recommended age to start using this drug is 6 months or older.
(2) Be careful not to get this in your eyes. If it gets in your eyes, immediately wash it with water or lukewarm water. In addition, if the symptoms are severe (e.g., hyperemia or pain persists, tears do not stop, etc.), please consult an ophthalmologist.
(3) This drug should only be used externally and should not be taken internally.
(4) Do not cover the affected area after application of this drug with a poorly ventilated object such as wrap film.
■ Do not do
(If you do not follow these precautions, your current symptoms will worsen and side effects will likely occur.)
1. Do not use on the following parts
(1) Varicella (chickenpox), athlete's foot, ringworm, etc., or suppurating affected areas.
(2) Wound surface, eye area, mucous membrane, etc.
2. Do not use extensively on the face
3. Do not use it for a long time (as a guideline, within 2 weeks for the face, within 4 weeks for other parts)
1. The following people should consult a doctor, pharmacist or registered salesperson before use
(1) Persons receiving medical treatment from a doctor.
(2) Pregnant women or those who appear to be pregnant.
(3) Persons who have had allergic symptoms (rash/redness, itching, rash, etc.) due to drugs, etc.
(4) People with extensive affected areas.
(5) People with severe wetness or sores.
2. If the following symptoms appear after using this medicine, they may be side effects.
[Affected area: symptoms]
Skin: rash/redness, itching, swelling
Skin (affected area): ringworm such as athlete's foot and ringworm, acne, purulent symptoms, persistent irritation
3. If symptoms do not improve after 5 to 6 days of use, discontinue use and consult a doctor, pharmacist or registered salesperson with this explanatory document.
Itching, insect bites, dermatitis, rash, hives, eczema, frostbite, heat rash
Amount of ingredients in 100mL
Dexamethasone Acetate 25mg
Diphenhydramine hydrochloride 2g
Glycyrrhetinic acid 0.2g
0.1 g of isopropylmethylphenol
Dibutyl hydroxytoluene (BHT), citric acid, sodium citrate, ethanol
Precautions for storage and handling
(1) Keep tightly sealed in a cool place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not put it in another container. (It may cause misuse or change the quality.)
(4) Keep away from fire.
(5) Be careful not to let the liquid drip.
(6) Be careful not to adhere to the following items. (It may deteriorate.)
Painted surfaces such as floors and furniture, glasses, watches, accessories, plastics, synthetic fiber products, leather products, etc.
(7) Do not use the product after the expiry date (indicate the year and month on the bottom of the case and the bottom of the container).
Even if it is within the expiration date, please use it as soon as possible after opening from the viewpoint of quality maintenance.
(8) Close the cap tightly to prevent liquid leakage.